# SDR UIEA200800352

- Difficulty date: January 22, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 39,195 hours, 5,822 cycles
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Leading Edge Fla
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEADING EDGE DEVICE BULLNOSE DENTED.  REPAIRED AS PER SRM 57-43-02
